Off 3

2 Replies Updated



Conversation Starter

Carr Says:


On Emsam patch(also metformin,lyrica )and absolutely beat whenever I move around feel good when resting?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Carr,

It sounds like what your experiencing is probably just a side effect from one or more of your medications. Based on my research, The US National Library of Medicine shows that Metformin can cause "unusual tiredness or weakness" as a possible side effect.

Ref: ncbi.nlm.nih.gov/pubmedhealth/PMHT0011121/?report=details#side_effects

And although it's considered to be rare, Lyrica actually lists the same thing under the following page:

ncbi.nlm.nih.gov/pubmedhealth/PMH0046069/#DDIC601627.side_effects_section

I wonder if that has anything to do with how you're feeling when you are active vs stationary. However, it may also be a good idea to discuss this with your doctor if the side effects continue to persist. How long has this been an ongoing issue for?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Carr Says:

Dave thanks Thinking same thing. Called my MD today. Probably never talk to you. A member of Mensa but never I said never been able to do stupid verification code,
Carr

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

off white oval pill NC imprint
I have this white oval pill that has NC imprint and I was told it's Percocet 30mg but it kind of sound suspicious so... 14 replies
Off Propranolol
I was on Propranolol 80mg extended-release tablets for 2 days for my anxiety. I know it's bad to suddenly stop takin... 11 replies
off white bar shaped pill with three scores and no imprint
looks like a xanax but ive never seen one without any markings ## I'm sorry, but if there are no markings on it, the... 9 replies
Off Lisinopril yesterday and still on Metropolol
I was put on lisinopril 6 months ago by my pcp. I have had different side effects that come and go during the entire tim... 9 replies
Off Viibryd
I have been on viibryd for one pack. I just refilled the 40 for the.next time. At the beginning it was good until I got ... 6 replies
Off with the fairies
I have had raised cholesterol for years and was changed to Vytorin about 12 months ago. I am now on 10/80. I have been u... 3 replies
Off White Pill With No Writing And Unscored
I found a Baggie of pills. They are oblong in shape with rounded edges. Off white in color. No markings or scorings. Cou... 3 replies
off suboxone
No energy at all.think its all in my head.any advise. ## Hi Number 3! No, it's not in your head. That's one of t... 3 replies
Off Pristiq and on to Prozak
I was told to get off Pristiq by a Neurologist and my GP. My doctor put me on Prozac to help with the symptoms of withdr... 3 replies
Off Loestrin 24 Fe and now bleeding like crazy
I've been on Loestrin 24 Fe for about 5 years now and i absolutely love it. Hardly ever get my period and craziness/... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 July 2014.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA